Open Access
Translator Disclaimer
June, 1985 Admissible and Optimal Confidence Bands in Simple Linear Regression
Walter W. Piegorsch
Ann. Statist. 13(2): 801-810 (June, 1985). DOI: 10.1214/aos/1176349558

Abstract

A framework is presented for deciding among functional forms when constructing confidence bands in simple linear regression. Using the concept of tautness, definitions of admissibility and completeness are developed. These lead to a characterization of a minimal complete class of band forms. A type of average width optimality within this class is briefly discussed.

Citation

Download Citation

Walter W. Piegorsch. "Admissible and Optimal Confidence Bands in Simple Linear Regression." Ann. Statist. 13 (2) 801 - 810, June, 1985. https://doi.org/10.1214/aos/1176349558

Information

Published: June, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0624.62013
MathSciNet: MR790576
Digital Object Identifier: 10.1214/aos/1176349558

Subjects:
Primary: 62C15
Secondary: 62F25

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.13 • No. 2 • June, 1985
Back to Top